21 Jan 2020
Author
asarvar2
Title

Shifted to Tini from Metronidazole , should I discontinue NAC

Body

Did CAP for 4 months (Jan to April). left CAP for two -three months      (May, June and July)owing to elevated liver function test . Aug onward restarted CAP, Sixth month running.  In November  I suffered liver pain along with slight yellowing of eyes after my fourth Metronidazole Pulse. Therefore I discontinued Metronidazole pulses. Took Tinidazole pulse in December.  I am still continuing with the CAP.  My liver pain has subsided but it is still there. I wanted to know if I could discontinue N- Acetyl - L Cysteine. And continue with the rest of CAP. 

 

 

 

Comments

I’m not sure why you are considering discontinuing NAC as, besides dealing with Cpn EBs, it is a glutathione precursor and a good liver protectant. All good things.

Neuro symptoms & many health problems from 1989. NAC+all supps(04/11) CAP(05/11-10/17&01/20-)